| Model Number |
DS1160TS |
| Medical Device Problem Codes |
Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Respiratory Problem (4464)
| Date of Event |
10/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging respiratory tract irritation.Medical intervention was not specified.The manufacturer's investigation is ongoing.A supplemental report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging respiratory tract irritation.Medical intervention was not specified.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.In box h: evaluation method code grid, evaluation results code grid, component code grid, conclusion code grid has been updated.